Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Direct decompositions


Author: Reinhold Baer
Journal: Trans. Amer. Math. Soc. 62 (1947), 62-98
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1947-0021947-7
MathSciNet review: 0021947
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert Quasigroups. I and II, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 507-519 and vol. 55 (1944) pp. 401-419. MR 0009962 (5:229c)
  • [1] R. Baer The decomposition of enumerable, primary abelian groups into direct summands, Quart. J. Math. Oxford Ser. vol. 6 (1935) pp. 217-221.
  • [2] -Groups without proper isomorphic quotient groups, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 267-278. MR 0009955 (5:228a)
  • [3] -The homomorphism theorems for loops, Amer. J. Math. vol. 67 (1945) pp. 450-460. MR 0012302 (7:7c)
  • [4] -Splitting endomorphisms, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 508-516. MR 0020561 (8:563e)
  • [5] -Endomorphism rings of operator loops, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 517-529. MR 0020562 (8:564a)
  • [6] -The double chain condition in cyclic operator groups, Amer. J. Math. vol. 69 (1947) pp. 37-45. MR 0019613 (8:437c)
  • [1] R. A. Beaumont Groups with isomorphic proper subgroups, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 381-386. MR 0012294 (7:5i)
  • [1] R. H. Bruck Contributions to the theory of loops, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 245-354. MR 0017288 (8:134b)
  • [1] I. S. Cohen Groups and rings of finite rank, Bull. Amer. Math. Soc. Abstract 52-5-110.
  • [1] H. Fitting Über die direkten Produktzerlegungen einer Gruppe in direkt unzerlegbare Faktoren, Math. Zeit. vol. 39 (1934) pp. 16-30. MR 1545486
  • [1] O. N. Golowin On factors without centers in direct decompositions of groups, Rec. Math. (Mat. Sbornik) N.S. vol. 6 (1939) pp. 423-426. MR 0001558 (1:259a)
  • [1] N. Jacobson The theory of rings, Mathematical Surveys, vol. 2, 1943. MR 0008601 (5:31f)
  • [1] B. Jónsson and A. Tarski On direct products of algebras, Bull. Amer. Math. Soc. Abstract 51-9-149.
  • [2] -A generalization of Wedderburn's theorem, Bull. Amer. Math. Soc. Abstract 51-9-150.
  • [1] Kaplansky A note on groups without isomorphic subgroups, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 529-530. MR 0012267 (7:2b)
  • [1] V. Kořínek Sur la décomposition d'un groupe en produit direct des sousgroupes, Ćasopis pro pěstování matematiky a fysiky vol. 66 (1937) pp. 261-286.
  • [1] W. Krull Über verallgemeinerte endliche Abelsche Gruppen, Math. Zeit. vol. 23 (1925) pp. 161-196. MR 1544736
  • [2] -Matrizen, Moduln und verallgemeinerte Abelsche Gruppen im Bereich der ganzen algebraischen Zahlen, Sitzungsberichte der Heidelberger Akademie der Wissenschaften, mathematisch-naturwissenschaftliche Klasse, 1932, pp. 13-38.
  • [1] A. Kurosh Zur Zerlegung unendlicher Gruppen, Math. Ann. vol. 106 (1932) pp. 107-113. MR 1512752
  • [2] -Isomorphisms of direct decompositions, I. Bull. Acad. Sci. URSS. vol. 7 (1943) pp. 185-202. MR 0011300 (6:145d)
  • [3] -Isomorphisms of direct decompositions. II, Bull. Acad. Sci. URSS. vol. 10 (1946) pp. 47-72. MR 0018633 (8:309a)
  • [1] O. Ore Direct decompositions, Duke Math. J. vol. 2 (1936) pp. 581-596. MR 1545950
  • [1] R. Remak Über die Zerlegungen der endlichen Gruppen in direkte unzerlegbare Faktoren, J. Reine Angew. Math. vol. 139 (1911) pp. 293-308.
  • [1] O. Schmidt Über unendliche Gruppen mit endlicher Kette, Math. Zeit. vol. 29 (1929) pp. 34-41. MR 1544991
  • [1] M. F. Smiley An application of lattice theory to quasigroups, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 782-786. MR 0011312 (6:147f)
  • [1] J. H. MacLagan Wedderburn On the direct product in the theory of finite groups, Ann. of Math. vol. 10 (1909) pp. 173-176. MR 1502387
  • [1] H. Zassenhaus Lehrbuch der Gruppentheorie. I, Hamburger Mathematische Einzelschriften, vol. 21, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0021947-7
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society